# SDR A6WA2017050144949

- Difficulty date: April 25, 2017
- Submitted: May 1, 2017
- Operation: Air carrier
- Aircraft: N434AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7322
- Aircraft time: 39,190 hours, 38,190 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 280 FLOORBEAM UPPER AFT ANGLE AT RBL 12 CRACKED. REPAIRED THE FLOORBEAM ANGLE.
